# SDR UPS06847093

- Difficulty date: May 13, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 D-PIT STA 1340 BETWEEN L30R-31R FRAME CRACKED AND CORRODED.  CUT OUT DAMAGED AREA STA 1340 FRAME BETWEEN L30R-L31R IAW 51-1-21D, FABRICATED AND INSTALLED REPAIR SPLICES AND FRAME SEGMENT AT STA 1340 BETWEEN L30R-L31R IAW SRM 53-02-00 FIG 2, AND DWG 52750825.
